# SDR Q2SA758003

- Difficulty date: October 9, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 98,533 hours, 17,930 cycles
- Engine: Ge CF650E2
- Engine time: 86,365 hours, 14,132 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: J, A

## Discrepancy

DURING TAKEOFF AFTER V1 FROM HAAB, BIRD INGESTION INTO NR 3 ENGINE.  AIR TURNBACK TO HAAB.  FUEL DUMP OF 50,000 LBS.  INSPECTION AFTER LANDING CONFIRMED DAMAGE TO NR 3 ENGINE FAN BLADES, AS WELL AS EVIDENCE OF BIRD STRIKE ON NR 2 ENGINE.  NR 1, 3, 4, 6, 11, 13 AND 15 MAIN WHEEL ASSEMBLIES THERMALLED.
